MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Code "other" was selected as the medical device remains implanted.Return not possible.A severe injury, illness or impairment which requires hospitalization or medical intervention.An adverse event (e.G.Patient harm) appears to have occurred, but there does not appear to have been a problem with the device or the way it was used.The investigation involved the analysis of relevant production records in view of supporting the identification of possible causes for the adverse event.The actual device involved in the adverse event was not returned for testing despite requests by manufacturer.Medical device remains implanted.The device either functioned as intended or a problem was not found.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.
 
Event or Problem Description
The following information was reported to gore through the ssb11-02 pivotal clinical study.On (b)(6) 2021, the patient underwent endovascular treatment of a thoracic aortic dissection, zone 2, using a gore® tag® conformable thoracic stent grafts with active control system.On (b)(6) 2021, it was reported type b aortic dissection.Reportedly related to device and endovascular procedure.On (b)(6) 2021, it was resolved without sequelae.Treatment details were not reported.
 
Additional Manufacturer Narrative
H6: code 515 ¿ tubular support placed inside a blood vessel, canal, or duct to aid healing or relieve an obstruction.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12725627
Report Number2017233-2021-02504
Device Sequence Number1467839
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public00733132646951
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model NumberTGM343410
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/31/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale